Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 110, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 14, 2015, 8:45 PM CDT for Calhoun County, Cleburne County, Alabama. It was in force for 44 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2015, 8:45 PM CDT (01:45 UTC)
- Expired
- Jul 14, 2015, 9:29 PM CDT
- In force
- 44 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Calhoun County, AL, Cleburne County, AL
The radar
The Atlanta radar (KFFC), 108 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 8:45 PM CDT | TSTM WND DMG | 1 Sw Anniston, AL | TREE DOWN NEAR THE 100 BLOCK OF NOBLE ST. TIME ESTIMATED FROM RADAR. |
| Jul 14, 8:47 PM CDT | TSTM WND DMG | 5 S Anniston, AL | TREE DOWN NEAR THE INTERSECTION OF COUNTY LINE RD AND FRIENDSHIP RD. TIME ESTIMATED FROM RADAR. |
| Jul 14, 9:03 PM CDT | TSTM WND DMG | 2 W Fruithurst, AL | TREES AND POWER LINES DOWN NEAR THE 16000 BLOCK OF HWY 78. TIME ESTIMATED FROM RADAR. |
| Jul 14, 9:03 PM CDT | TSTM WND DMG | Nne Muscadine, AL | TREES DOWN NEAR THE 2700 BLOCK OF CR 49. TIME ESTIMATED FROM RADAR. |
| Jul 14, 9:10 PM CDT | TSTM WND DMG | 2 Se Hollis Crossroads, AL | TREES DOWN NEAR THE 300 BLOCK OF CR 140. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 3:59 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.8 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 756 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1683 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
699
WUUS54 KBMX 150145
SVRBMX
ALC015-029-150245-
/O.NEW.KBMX.SV.W.0110.150715T0145Z-150715T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
845 PM CDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CALHOUN COUNTY IN EAST CENTRAL ALABAMA...
CLEBURNE COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 945 PM CDT
* AT 845 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CEDARTOWN TO NEAR JACKSONVILLE TO ANNISTON
REGIONAL AIRPORT...MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ANNISTON...OXFORD...PIEDMONT...HEFLIN...FORT MCCLELLAN...WEST
END-COBB TOWN...HOBSON CITY...RANBURNE...FRUITHURST...
EDWARDSVILLE...MARS HILLS...OXFORD LAKE...MUSCADINE...ANNISTON
REGIONAL AIRPORT...ABERNATHY...MOUNT CHEAHA...I 20 WELCOME
CENTER...CHOCCOLOCCO...HOLLIS CROSSROADS AND SWEETWATER LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3350 8576 3347 8578 3347 8587 3349 8587
3354 8580 3358 8580 3359 8591 3382 8572
3395 8553 3394 8550 3396 8549 3396 8540
3349 8531
TIME...MOT...LOC 0145Z 330DEG 33KT 3401 8536 3378 8569 3359 8585
HAIL...<.75IN
WIND...60MPH
$$
05/MA1 follow-up statement
674
WWUS54 KBMX 150229 RRB
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
929 PM CDT TUE JUL 14 2015
ALC015-029-150239-
/O.CAN.KBMX.SV.W.0110.000000T0000Z-150715T0245Z/
CALHOUN AL-CLEBURNE AL-
929 PM CDT TUE JUL 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALHOUN AND
CLEBURNE COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN ALABAMA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 100 AM CDT FOR EAST CENTRAL ALABAMA.
LAT...LON 3350 8576 3347 8578 3347 8587 3349 8587
3354 8580 3358 8580 3359 8591 3382 8572
3395 8553 3394 8550 3396 8549 3396 8540
3349 8531
TIME...MOT...LOC 0227Z 330DEG 33KT 3401 8536 3378 8569 3359 8585
$$
87/GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 6:39 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jul 14, 6:39 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 639 PM CDT TUE JUL 14 2015 .UPDATE... AVIATION DISCUSSION. && .DISCUSSION... DECENTLY ORGANIZED LINE OF STORMS HEADED SOUTHEASTWARD OUT OF TENNESSEE AND ARKANSAS THIS AFTERNOON. HAVE BEEN LOOKING CLOSELY AT SOME MESOSCALE NUMBERS TO TRY TO GET A BETTER HANDLE ON THE UNCERTAINTY THAT NORTHWEST FLOW OFTEN BRINGS. BEST INSTABILITY IS COINCIDED WITH THE CURRENT SEVERE THUNDERSTORM WATCH...WHICH LOOKS GOOD AT THIS POINT. IT WILL BE A WAIT AND SEE IF IT CAN MAINTAIN SIMILAR INTENSITY AS THE SUN GETS LOWER...BUT 4500 JOULES WILL TAKE A WHILE TO SUBSIDE EVEN AS EVENING COOLING BEGINS. THE HIGHER BULK SHEAR VALUES...WHICH HELPED ORGANIZE THIS LINE ARE EXPECTED TO REMAIN TO OUR NORTH...AND ARE OFTEN TIMES CONFUSING. IN THIS INSTANCE...ONCE A COLD POOL DOMINATED LINE GETS GOING THE MECHANICS CAN OFTEN TIMES SUSTAIN MORE ROBUST FEATURES. IN OTHER WORDS...THE HIGHER BULK SHEAR IS NOT NECESSARY TO KEEP THE LINE GOING ONCE IT IS ALREADY ESTABLISHED. ADD TO THAT THE SOUTHWARD-TURNING SECTION OF THE LINE ENTERING NORTHERN MISSISSIPPI TRYING TO ORGANIZE INTO AN MCV...AND THERE IS PLENTY TO SUGGEST THAT AREAS NORTH OF I-20 WILL NEED TO BE WATCHED VERY CLOSELY. MOST MESOSCALE NUMERICAL GUIDANCE IS KILLING THE LINE HERE SHORTLY AFTER SUNSET...HOWEVER...ALL HAVE INITIALIZED THE INSTABILITY INCORRECTLY. SO BE A BIT CAREFUL WITH ANY SIMULATED REFLECTIVITY AS IT IS LIKELY UNDERDONE. THE BIG BUBBLE OF 4000 JOULES IS LAYING IN WAIT ACROSS MUCH OF THE NORTHERN- THIRD OF THE STATE...AND WILL BE A PROBLEM FOR US AT LEAST OVER THE NEXT SEVERAL HOURS. 17/KLAWS && .AVIATION... 00Z TAF DISCUSSION. LINE OF SEVERE STORMS WILL PUSH ACROSS NORTHERN TERMINALS THIS EVENING. HAVE INCLUDED TEMPOS FOR INCREASED WIND SPEEDS AND REDUCED VIS. HOWEVER...EXPECT GUSTS WITHIN STRONGER STORMS TO APPROACH 50KTS...WITH FREQUENT LIGHTNING. CONDITIONS WILL IMPROVE BEHIND THE LINE...WITH VFR CONDITIONS EXPECTED WITH WINDS SHIFTING BACK TO THE SOUTHWEST AT 5 KTS. WINDS WEDNESDAY WILL TURN TO THE NORTHWEST ACROSS THE NORTH AT 10-12KTS. AT MGM AND TOI...HAVE INCLUDED VCTS DURING THE AFTERNOON AS THE BOUNDARY LEFT FROM TONIGHTS CONVECTION SHOULD BE ACROSS THE SOUTH...AND DEVELOPMENT IS POSSIBLE DURING AFTERNOON HEATING. 14 && .BMX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR AUTAUGA-BARBOUR- BIBB-BLOUNT-BULLOCK-CHILTON-DALLAS-ELMORE-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RUSSELL-SHELBY-SUMTER-TUSCALOOSA-WALKER-WINSTON. &&
Hazardous weather outlook, Jul 14, 7:21 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 721 PM CDT TUE JUL 14 2015 ALZ011>015-017>050-160330- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 721 PM CDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. A COMBINATION OF HEAT AND HIGH HUMIDITY WILL CREATE HEAT INDEX VALUES OVER 105 DEGREES FOR A LARGE MAJORITY OF CENTRAL ALABAMA THIS AFTERNOON. TAKE PROPER PRECAUTIONS TO AVOID HEAT RELATED ILLNESSES. SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS MOST OF CENTRAL ALABAMA TONIGHT THROUGH MIDNIGHT. DAMAGING STRAIGHT LINE WINDS ARE THE GREATEST THREAT WITH A LESSER THREAT OF LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HIGH TEMPERATURES COMBINED WITH RELATIVELY HIGH HUMIDITY LEVELS WILL CONTINUE TO PRODUCE HEAT INDICES NEAR OR ABOVE 105 DEGREES DURING THE AFTERNOON HOURS WEDNESDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED TONIGHT INTO WEDNESDAY MORNING.
In the hours before
Special weather statement, Jul 14, 8:07 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
807 PM CDT TUE JUL 14 2015
ALZ018>020-026-150130-
CALHOUN AL-CHEROKEE AL-ST. CLAIR AL-ETOWAH AL-
807 PM CDT TUE JUL 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR CALHOUN...CHEROKEE...ST. CLAIR
AND ETOWAH COUNTIES UNTIL 830 PM CDT...
AT 806 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
HENAGAR TO NEAR CROSSVILLE TO NEAR WALNUT GROVE TO NEAR INLAND
LAKE...AND MOVING SOUTH AT 50 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GADSDEN...ANNISTON...OXFORD...PELL CITY...JACKSONVILLE...LEEDS...
MOODY...RAINBOW CITY...PIEDMONT...HOKES BLUFF...SPRINGVILLE...
ODENVILLE...CENTRE...CEDAR BLUFF...SAKS...WEST END-COBB TOWN...CENTRE
MUNICIPAL AIRPORT...COBB TOWN...FORNEY AND LITTLE RIVER CANYON
NATIONAL PRESERVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3397 8540 3388 8564 3384 8559 3365 8564
3355 8578 3359 8599 3367 8605 3370 8620
3354 8619 3351 8628 3340 8638 3350 8638
3350 8648 3355 8652 3375 8654 3389 8634
3408 8632 3418 8619 3420 8584 3451 8554
TIME...MOT...LOC 0106Z 338DEG 41KT 3458 8565 3423 8599 3404 8626 3387
8656
05/MALocal storm report, Jul 14, 8:12 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
812 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG 3 NW FULTONDALE 33.64N 86.84W
07/14/2015 JEFFERSON AL PUBLIC
TREES DOWN BLOCKING FIELDSTOWN ROAD IN GARDENDALE
&&
DAVISLocal storm report, Jul 14, 8:24 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
824 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM TSTM WND DMG SPRINGVILLE 33.77N 86.48W
07/14/2015 ST. CLAIR AL EMERGENCY MNGR
TREES AND POWERLINES DOWN IN SPRINGVILLE ON TUCKER LANE
AS WELL AS WILSON ST
&&
DAVISLocal storm report, Jul 14, 8:34 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
834 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG 3 NW ALABASTER 33.28N 86.85W
07/14/2015 SHELBY AL FIRE DEPT/RESCUE
TREES DOWN AT HIGHWAY 17 AND FIELDSTONE DRIVE IN HELENA
&&
DAVISLocal storm report, Jul 14, 8:35 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
835 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG 3 WNW HELENA 33.30N 86.91W
07/14/2015 SHELBY AL FIRE DEPT/RESCUE
TREES DOWN AT HIGHWAY 52 AND HIGHWAY 93 IN HELENA
&&
DAVISLocal storm report, Jul 14, 8:44 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
844 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM TSTM WND DMG 3 ESE ALABASTER 33.23N 86.77W
07/14/2015 SHELBY AL NWS EMPLOYEE
TREES DOWN NEAR COUNTY 339 AND SADDLE LAKE DR
&&
DAVISThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 7:10 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Walker | 65 min |
| Jul 14, 7:31 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 59 min |
| Jul 14, 7:58 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 62 min |
| Jul 14, 8:07 PM CDT | Special Weather Statement | BMX | Calhoun, Cherokee, Etowah, St. Clair | 23 min |
| Jul 14, 8:16 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 59 min |
| Jul 14, 8:20 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 25 min |
| Jul 14, 8:39 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Coosa, Talladega | 50 min |
| Jul 14, 9:07 PM CDT | Severe Thunderstorm Warning | BMX | Clay | 22 min |
| Jul 14, 9:15 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore | 45 min |
| Jul 14, 9:17 PM CDT | Special Weather Statement | BMX | Tallapoosa | 58 min |
| Jul 14, 9:31 PM CDT | Special Weather Statement | BMX | Chambers, Randolph | 59 min |
| Jul 14, 9:32 PM CDT | Special Weather Statement | BMX | Dallas, Perry | 28 min |
| Jul 14, 9:38 PM CDT | Special Weather Statement | BMX | Lowndes, Montgomery | 67 min |
| Jul 15, 4:23 AM CDT | Heat Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 8 days |
| Jul 15, 3:16 PM CDT | Special Weather Statement | BMX | Walker | 29 min |
| Jul 15, 3:55 PM CDT | Special Weather Statement | BMX | Coosa | 35 min |
| Jul 15, 4:03 PM CDT | Special Weather Statement | BMX | Shelby | 27 min |
| Jul 15, 4:08 PM CDT | Special Weather Statement | BMX | Chilton | 37 min |
| Jul 15, 4:11 PM CDT | Special Weather Statement | BMX | Russell | 34 min |
| Jul 15, 4:17 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 31 min |
| Jul 15, 4:19 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Shelby | 41 min |
| Jul 15, 4:24 PM CDT | Special Weather Statement | BMX | Elmore | 51 min |
| Jul 15, 4:30 PM CDT | Special Weather Statement | BMX | Bibb, Tuscaloosa | 45 min |
| Jul 15, 4:41 PM CDT | Special Weather Statement | BMX | Macon | 49 min |
| Jul 15, 4:46 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Perry | 44 min |
| Jul 15, 5:05 PM CDT | Special Weather Statement | BMX | Autauga, Elmore, Montgomery | 40 min |
| Jul 15, 5:14 PM CDT | Severe Thunderstorm Warning | BMX | Autauga | 61 min |
| Jul 15, 5:42 PM CDT | Severe Thunderstorm Warning | BMX | Bullock | 63 min |
| Jul 15, 5:51 PM CDT | Special Weather Statement | BMX | Shelby | 24 min |
| Jul 15, 5:53 PM CDT | Special Weather Statement | BMX | Autauga, Dallas, Hale, Lowndes, Montgomery, Perry | 37 min |
| Jul 15, 5:59 PM CDT | Severe Thunderstorm Warning | BMX | Hale | 46 min |
| Jul 15, 6:16 PM CDT | Special Weather Statement | BMX | Pickens | 29 min |
| Jul 15, 6:22 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 36 min |
| Jul 15, 6:36 PM CDT | Special Weather Statement | BMX | Russell | 24 min |
| Jul 15, 6:39 PM CDT | Special Weather Statement | BMX | Barbour, Bullock, Dallas, Hale, Lowndes, Perry and 1 more | 66 min |
| Jul 15, 6:58 PM CDT | Special Weather Statement | BMX | Greene, Sumter | 47 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.